Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 6, 2016, 10:56 PM CDT for 4 counties in Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 10:56 PM CDT (03:56 UTC)
- Expired
- Jul 6, 2016, 11:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cuming County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 11:15 PM CDT | TSTM WND GST 60 | 1 S Emerson, NE | SPOTTER REPORT RELAYED TO EMERGENCY MANAGER. WINDS ESTIMATED AT UP TO 60 MPH BRIEFLY WITH INITIAL GUSTS. THEN WINDS 40 TO 50 MPH LASTED ANOTHER 10 TO 15 MINUTES.THIS WAS IN THURSTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 7:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3450 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted.
516
WUUS53 KOAX 070356
SVROAX
NEC039-167-173-179-070445-
/O.NEW.KOAX.SV.W.0159.160707T0356Z-160707T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1056 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN STANTON COUNTY IN NORTHEASTERN NEBRASKA...
NORTHWESTERN CUMING COUNTY IN NORTHEASTERN NEBRASKA...
WAYNE COUNTY IN NORTHEASTERN NEBRASKA...
NORTHWESTERN THURSTON COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1056 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF CONCORD TO NEAR HADAR...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAYNE...STANTON...WAKEFIELD...WISNER...PENDER...EMERSON...
WALTHILL...WINSIDE...PILGER...HOSKINS...CARROLL...
THURSTON AND 8 MILES SOUTH OF WAYNE.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 81 AND
101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4227 9702 4226 9674 4228 9672 4226 9649
4214 9650 4186 9731 4212 9737 4235 9713
4235 9702
TIME...MOT...LOC 0356Z 266DEG 38KT 4235 9691 4210 9740
HAIL...0.88IN
WIND...60MPH
$$
MILLER5 follow-up statements
642
WWUS53 KOAX 070404
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1104 PM CDT WED JUL 6 2016
NEC039-167-173-179-070445-
/O.CON.KOAX.SV.W.0159.000000T0000Z-160707T0445Z/
STANTON NE-CUMING NE-WAYNE NE-THURSTON NE-
1104 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN STANTON...NORTHWESTERN CUMING...WAYNE AND NORTHWESTERN
THURSTON COUNTIES...
AT 1103 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WAKEFIELD TO 3 MILES EAST OF NORFOLK...MOVING
SOUTHEAST AT 35 MPH. THESE STORMS MAY PRODUCE WINDS OF 60 TO 70 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WAYNE...STANTON...WAKEFIELD...WISNER...PENDER...EMERSON...WALTHILL...
WINSIDE...PILGER...HOSKINS...CARROLL...THURSTON AND 8 MILES SOUTH OF
WAYNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4227 9702 4226 9674 4228 9672 4226 9649
4214 9650 4186 9731 4212 9737 4235 9713
4235 9702
TIME...MOT...LOC 0403Z 312DEG 29KT 4228 9687 4203 9736
HAIL...0.88IN
WIND...70MPH
$$
MILLER298
WWUS53 KOAX 070414
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1114 PM CDT WED JUL 6 2016
NEC039-167-173-179-070445-
/O.CON.KOAX.SV.W.0159.000000T0000Z-160707T0445Z/
STANTON NE-CUMING NE-WAYNE NE-THURSTON NE-
1114 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN STANTON...NORTHWESTERN CUMING...WAYNE AND NORTHWESTERN
THURSTON COUNTIES...
AT 1113 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EMERSON TO 4 MILES NORTH OF STANTON...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAYNE...STANTON...WAKEFIELD...WISNER...PENDER...EMERSON...WALTHILL...
WINSIDE...PILGER...HOSKINS...CARROLL...THURSTON AND 8 MILES SOUTH OF
WAYNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4227 9702 4226 9674 4228 9672 4226 9649
4214 9650 4186 9731 4212 9737 4235 9713
4235 9702
TIME...MOT...LOC 0413Z 289DEG 31KT 4227 9672 4202 9721
HAIL...1.00IN
WIND...60MPH
$$
MILLER633
WWUS53 KOAX 070421
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1121 PM CDT WED JUL 6 2016
NEC039-167-173-179-070445-
/O.CON.KOAX.SV.W.0159.000000T0000Z-160707T0445Z/
STANTON NE-CUMING NE-WAYNE NE-THURSTON NE-
1121 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN STANTON...NORTHWESTERN CUMING...SOUTHERN WAYNE AND
NORTHWESTERN THURSTON COUNTIES...
AT 1121 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WINNEBAGO TO 3 MILES NORTHWEST OF
PILGER...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAYNE...WAKEFIELD...PENDER...EMERSON...WALTHILL...WINSIDE...PILGER...
HOSKINS...THURSTON AND 8 MILES SOUTH OF WAYNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4227 9702 4226 9674 4228 9672 4226 9649
4214 9650 4194 9718 4212 9732 4227 9710
TIME...MOT...LOC 0421Z 284DEG 33KT 4223 9660 4204 9710
HAIL...0.75IN
WIND...60MPH
$$
MILLER811
WWUS53 KOAX 070432
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 PM CDT WED JUL 6 2016
NEC167-070442-
/O.CAN.KOAX.SV.W.0159.000000T0000Z-160707T0445Z/
STANTON NE-
1132 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STANTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING FOR PARTS OF STANTON COUNTY HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4225 9691 4226 9674 4228 9672 4226 9649
4214 9650 4199 9700 4213 9698 4222 9697
TIME...MOT...LOC 0432Z 284DEG 39KT 4221 9645 4202 9695
$$
NEC039-173-179-070445-
/O.CON.KOAX.SV.W.0159.000000T0000Z-160707T0445Z/
CUMING NE-WAYNE NE-THURSTON NE-
1132 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN CUMING...SOUTHEASTERN WAYNE AND NORTHWESTERN
THURSTON COUNTIES...
AT 1132 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WINNEBAGO TO 3 MILES NORTHWEST OF WISNER...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PENDER...EMERSON...WALTHILL AND THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4225 9691 4226 9674 4228 9672 4226 9649
4214 9650 4199 9700 4213 9698 4222 9697
TIME...MOT...LOC 0432Z 284DEG 39KT 4221 9645 4202 9695
HAIL...0.75IN
WIND...60MPH
$$
MILLER518
WWUS53 KOAX 070443
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1143 PM CDT WED JUL 6 2016
NEC039-173-179-070452-
/O.EXP.KOAX.SV.W.0159.000000T0000Z-160707T0445Z/
CUMING NE-WAYNE NE-THURSTON NE-
1143 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUMING...
SOUTHEASTERN WAYNE AND NORTHWESTERN THURSTON COUNTIES WILL EXPIRE AT
1145 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4225 9691 4226 9674 4228 9672 4226 9649
4214 9650 4199 9700 4213 9698 4222 9697
TIME...MOT...LOC 0440Z 266DEG 38KT 4221 9645 4202 9695
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:54 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 6, 5:54 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 554 PM CDT WED JUL 6 2016 .SHORT TERM...(tonight through Saturday) Issued at 305 PM CDT Wed Jul 6 2016 12z upper-air analysis and early afternoon water vapor imagery indicate a mid-level low over the northern Rockies with a downstream belt of quasi-zonal flow across the northern and central Plains. At the surface, a lee cyclone was analyzed over southeast Montana with an associated baroclinic zone becoming better defined from the cyclone southeast through central Nebraska into central Iowa. Increasing height falls ahead of the northern Rockies low/trough will combine with moist, upslope flow in the low levels to initiate scattered storms this afternoon over the High Plains. Strengthening vertical shear and the presence of a moderately to strongly unstable air mass in the vicinity of the boundary over Nebraska will likely support the upscale growth of storms into a forward-propagating mcs/bow echo which will progress through a portion of the mid Missouri Valley overnight. Consensus of model guidance suggests the most likely track of this MCS will be to the north of the surface boundary across South Dakota and northern Nebraska where the SPC has highlighted moderate risk for potentially widespread damaging winds. While this convective system will be fast moving, the potential for localized flooding will exist along the southern flank of the MCS where backbuilding storm development could occur. The northern Rockies short-wave trough will amplify over the northern Plains and upper Mississippi Valley Thursday into Thursday night, promoting the southeastward movement of a cold front through the region. Storm potential along the front will be dictated by the amount of convective overturning that occurs across our area tonight into early Thursday. For now, we will maintain the highest POPs across our eastern counties in closer proximity to the stronger large-scale forcing for ascent. A surface ridge will build through the area on Friday with drier and slightly cooler conditions expected. By Friday night into Saturday, heights will build aloft, however weak isentropic ascent to the north of a surface front moving north through the central Plains may be sufficient to initiate a few storms over southeast Nebraska. .LONG TERM...(Saturday night through Wednesday) Issued at 305 PM CDT Wed Jul 6 2016 Mid-level ridging over the north-central U.S. at the onset of the extended period will shift east in advance of a potent short-wave trough translating from the Pacific Northwest into the northern High Plains by early next week. Weak perturbations emerging into the Plains ahead of the primary trough will maintain a low- probability chance of thunderstorms Saturday night into Sunday night. Thunderstorm chances and some severe weather potential then increase Monday into Monday night with the arrival of the surface cold front. This front will be slow to exit the region owing to the progression of the parent upper-air system into south-central Canada. As such, low precipitation chances will linger through the remainder of the extended forecast. && .AVIATION...(00Z TAFS for KOMA...KLNK...KOFK through 00Z Friday) Issued at 555 PM CDT Wed Jul 6 2016 Low confidence forecast for KOMA with chance of TSRA but confidence higher for KOFK with gusty winds and TSRA more likely for KOFK. In the TSRA...MVFR ceilings and IFR vsbys likely. Some vsby restriction possible late tonight from fog. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Mead LONG TERM...Mead AVIATION...Miller
Hazardous weather outlook, Jul 6, 7:10 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 710 PM CDT WED JUL 6 2016 IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078- 088>093-071415- HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 710 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS WILL DEVELOP EAST INTO THE AREA LATE THIS EVENING AND TONIGHT. THE HIGHEST LIKELIHOOD FOR SEVERE WEATHER IS NORTH OF A LINE FROM AROUND ALBION TO SCRIBNER AND LOGAN IOWA. HOWEVER...SCATTERED SEVERE STORMS ARE POSSIBLE ACROSS THE REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA. DAMAGING WINDS...HAIL AND LOCALLY HEAVY RAIN ARE ALL POSSIBLE. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT MOVING THROUGH THE AREA ON THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A COUPLE OF STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS WEEKEND THROUGH THE FIRST PART OF NEXT WEEK. CURRENTLY...IT APPEARS THAT THE BEST STORM CHANCES WILL BE MONDAY AND MONDAY NIGHT WHEN SOME SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR THURSDAY...BUT PLEASE PASS ALONG ANY REPORTS. IAZ043-NEZ011-012-015>018-030>034-071415- MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- 710 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD ACCELERATE INTO THE AREA LATE THIS EVENING INTO THE OVERNIGHT. THE HIGHEST LIKELIHOOD FOR SEVERE WEATHER IS NORTH OF A LINE FROM AROUND ALBION TO SCRIBNER AND LOGAN IOWA BETWEEN AROUND 9 PM AND 3 AM. DAMAGING WINDS AND HAIL WOULD BE THE MAIN HAZARDS IN THAT TIMEFRAME. SCATTERED SEVERE STORMS WILL BE POSSIBLE THEN LATE TONIGHT. GUSTY WINDS...HAIL AND LOCALLY HEAVY RAIN WILL BE THE MAIN HAZARDS LATE TONIGHT. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT MOVING THROUGH THE AREA ON THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A COUPLE OF STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS WEEKEND THROUGH THE FIRST PART OF NEXT WEEK. CURRENTLY...IT APPEARS THAT THE BEST STORM CHANCES WILL BE MONDAY AND MONDAY NIGHT WHEN SOME SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PASS ALONG ANY REPORTS OF SEVERE WEATHER TONIGHT. ACTIVATION IS NOT EXPECTED THURSDAY.
In the hours before
Local storm report, Jul 6, 5:50 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
550 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 10 S SCRIBNER 41.52N 96.66W
07/05/2016 DODGE NE PUBLIC
DAMAGE TO TREES. ALSO SOME SHINGLES BLOWN OFF BUILDINGS.
DELAYED REPORT.
&&Special weather statement, Jul 6, 8:31 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT WED JUL 6 2016
NEZ011-070230-
KNOX-
831 PM CDT WED JUL 6 2016
...AN AREA OF THUNDERSTORMS MOVING TOWARD KNOX COUNTY...
AT 828 PM CDT...AN AREA OF STRONG TO SEVERE THUNDERSTORMS WAS
LOCATED OVER PARTS OF HOLT AND BOYD COUNTIES OF NORTH CENTRAL
NEBRASKA. THESE WERE MOVING EAST AT 40 TO 50 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4288 9826 4284 9819 4284 9815 4282 9813
4277 9805 4276 9802 4277 9794 4281 9789
4286 9787 4287 9783 4286 9781 4245 9779
4244 9831 4288 9831
TIME...MOT...LOC 0128Z 269DEG 43KT 4279 9880
MILLERThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:31 PM CDT | Special Weather Statement | OAX | Knox | 59 min |
| Jul 6, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 48 min |
| Jul 6, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 51 min |
| Jul 6, 9:39 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 51 min |
| Jul 6, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 52 min |
| Jul 6, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 63 min |
| Jul 6, 10:18 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 27 min |
| Jul 6, 10:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 51 min |
| Jul 6, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 37 min |
| Jul 6, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 59 min |
| Jul 6, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 29 min |
| Jul 6, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 32 min |
| Jul 6, 11:59 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Platte, Stanton | 31 min |
| Jul 7, 12:25 AM CDT | Special Weather Statement | OAX | Burt | 50 min |
| Jul 7, 12:41 AM CDT | Special Weather Statement | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 34 min |
| Jul 7, 1:04 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 41 min |
| Jul 7, 1:12 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Sarpy | 48 min |
| Jul 7, 1:34 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 41 min |
| Jul 7, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 37 min |
| Jul 7, 2:02 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 43 min |
| Jul 7, 2:17 AM CDT | Special Weather Statement | OAX | Lancaster, Otoe | 43 min |
| Jul 7, 2:28 AM CDT | Special Weather Statement | OAX | Gage, Johnson, Pawnee | 47 min |
| Jul 7, 2:35 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 40 min |
| Jul 7, 2:44 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 50 min |
| Jul 7, 2:52 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 53 min |
| Jul 7, 3:13 AM CDT | Severe Thunderstorm Warning | OAX | Otoe | 62 min |
| Jul 7, 1:03 PM CDT | Special Weather Statement | OAX | Platte | 27 min |
| Jul 7, 1:34 PM CDT | Special Weather Statement | OAX | Antelope | 26 min |
| Jul 7, 1:45 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Pierce | 45 min |
| Jul 7, 2:26 PM CDT | Special Weather Statement | OAX | Pierce | 34 min |
| Jul 7, 3:14 PM CDT | Special Weather Statement | OAX | Wayne | 31 min |
| Jul 7, 3:38 PM CDT | Special Weather Statement | OAX | Thurston | 37 min |
| Jul 7, 3:45 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston | 30 min |
| Jul 7, 4:01 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 44 min |
| Jul 7, 6:16 PM CDT | Special Weather Statement | OAX | Sarpy | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.